# SDR VNAA202401220004

- Difficulty date: December 11, 2023
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N564NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15351
- Aircraft time: 20,466 hours, 18,274 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: CC670140613
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICKS AND DENTS ON LOWER SKIN OF LH INBOARD FLAP FLS 15.00 TO FLS 65.5.   AREA ON LOWER SKIN OF LH INBOARD FLAP FLS 15.00 TO FLS 42.00 WAS EVALUATED OUT OF LIMITS PER CRJ900 SRM 57-52-01-101-001-A01 AND REPAIRED PER CRJ900 SRM 57-52-01-201-005-A01 AND AREA ON LOWER SKIN OF LH INBOARD FLAP FLS 42.00 TO FLS 65.50 WAS EVALUATED WITHIN LIMITS PER CRJ900 SRM 57-52-01-101-001-A01
